International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 47, Pages 2513-2515
On some properties of Banach operators. II
Department of Mathematical Sciences, King Fahd University of Petroleum and Minerals, Dhahran, 31261, Saudi Arabia
Received 30 September 2003
Copyright © 2004 A. B. Thaheem and A. R. Khan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Using the notion of a Banach operator, wehave obtained a
decompositional property of aHilbert space, and
the equality of two invertible boundedlinear multiplicative
operators on a normed algebra with identity.